I got every side effect pretty much, though I have been on it since Sept 07 for my UC and Kidneys. I have gained about
15 pounds all in my chest/neck area.
However, I was on 60mg for the first month, major mood swings and crying, hot flashes, then went down to 60/40 alt days the next month and 40mg the month after that, the third month was when the moonface, weight gain, water retention, etc. really kicked in.
Watch your salt intake while on it (i'm at 1500mg a day) and if you are not on it for long you may not get that many effects.
Beth, 32 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 30mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!
Post Edited (Beth75) : 7/24/2008 10:08:00 AM (GMT-6)